Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 746538, 20 pages
http://dx.doi.org/10.1155/2014/746538
Research Article

The -Expansion Method and Its Applications for Solving Two Higher Order Nonlinear Evolution Equations

Department of Mathematics, Faculty of Science, Zagazig University, P.O. Box 44519, Zagazig, Egypt

Received 19 March 2014; Accepted 23 April 2014; Published 17 June 2014

Academic Editor: Oded Gottlieb

Copyright © 2014 E. M. E. Zayed and K. A. E. Alurrfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed and K. A. E. Alurrfi, “The -Expansion Method and Its Applications for Solving Two Higher Order Nonlinear Evolution Equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 746538, 20 pages, 2014. https://doi.org/10.1155/2014/746538.